# SDR UHLA201512210873

- Difficulty date: December 21, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER L/E RIB 4 IS CRACKED.  CUT OUT DAMAGE ON RT HORIZONTAL STABILIZER L/E RIB 4 AND FABRICATED DOUBLER AND FILLER.  INSTALLED IAW ETD 2015-170-117099.
